Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sensitive area at the top on inner thighs with recurring acne breakouts with foul smell. How can I get rid of this?

Hi, I have a very sensitive area at the top of my inner thighs, this area is an area in which I have re-occuring boil breakouts and its been a few years that this has been happening so this area is all scared. In most cases its a very aukward problem to have, just the way I m sitting can sometimes result in a new boil to form. This is a very wet area for me for most of the day. Also there is a very digusting stench even right after I shower. How do I get rid of these boils and smell?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You might be having recurrent furunculosis, but the possibility of hidradenitis suppurativa should also be kept in mind. Have you gone for blood sugar examination?
Avoid tight undergarments and other clothes. Reduce your weight, if you are overweight.
You must consult a dermatologist in person.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor